MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.pneumo.2010.03.002

Медицинская библиотека · Revue de pneumologie clinique · 2010

[Acute psychotic access following the administration of isoniazid].

Herrag M, Sajiai H, Alaoui Yazidi A

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Acute psychotic access is defined as the occurrence of a single, acute, and intense psychotic episode in a subject without a neurological or psychiatric history. Isoniazid (INH), a major antibacillar, is the drug most often involved in the occurrence of this psychiatric disorder. However, this side effect is rare and only a few cases have been reported in the literature.

CASE REPORT: A 57-year-old female patient with diabetes mellitus presented miliary tuberculosis for which an antibacillar treatment was prescribed. Three days later, she presented an acute psychotic access requiring the withdrawal of the INH and the prescription of neuroleptic drugs, without any pyridoxine supplementation. The lab tests were normal. The good clinical evolution after the INH withdrawal confirmed its imputabilty.

CONCLUSION

Acute psychotic access is a severe and exceptional complication following the administration of INH. Emergency treatment is the only guarantee of a good outcome.

Для цитирования: Herrag M, Sajiai H, Alaoui Yazidi A. [Acute psychotic access following the administration of isoniazid].. Revue de pneumologie clinique. 2010. DOI: 10.1016/j.pneumo.2010.03.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.